# SDR CALA2013102192216

- Difficulty date: October 19, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 60,272 hours, 6,992 cycles
- Engine: Pwa PW4056
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Eroded
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON, UPPER FAIRING LE IS ERODED ON INBD SIDE JUST AFT OF THE NOSE COWL.  INTERIM REPAIR HAS BEEN ACCOMPLISHED.  REMOVE PANELS, R & R TO SHOP.  PANEL REPAIRED IN SHOP IAW R & R R92972.  REINSTALLED PANEL.
